# SDR DHL2001801513

- Difficulty date: September 29, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING BEAM LOWER SUPPORT ANGLE CRACKED 1 INCH AT STA 683 XCW 23 RT.  REMOVED CRACKED SUPPORT ANGLE PER SRM 51-1-20 D.  FABRICATED NEW ANGLE PER SRM 53-20-0.  INSTALLED NEW ANGLE PER SRM 51-1-20D PG 21.
